Prew Day Next Day Thursday, August 17, 2017

Cox Communications: 18          CenturyLink Prism: 69

12:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
1:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
2:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
3:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
4:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
5:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
6:00 am
The Knowledge Network: Viewer's Choice
Midnight to 7:00am
7:00 am
Hola Amigos!
This program focuses on bilingual English/Spanish learning activities for Pre-K and kindergarten. (States of Matter)
7:30 am
ICU Learning English
Learn basic and intermediate English vocabulary, conversational phrases and grammar presented with information on a variety of topics. (Money, Part 2)
8:00 am
College Planning with Michael McCann
Westside High School College Counselor, Michael McCann, discusses the planning process for college.
8:30 am
The Spotlight '16-'17 (Encore)
A program that highlights school activities around the Omaha Public Schools and metro area. Hosted by students and staff.
9:00 am
Required Reading
9:30 am
Bluffs Sports Zone
This weekly half hour sports program covers all the sporting events of Council Bluffs four high schools and the sporting events on the campus of Iowa Western.
10:00 am
Consider This...(Encore)
Cathy Wyatt hosts an issues and information talk show covering topics concerning the Omaha community. (Nebraska Wineries)
10:30 am
OPS Field Test Grading Scale 2016-2017
This program brings you a look at changes to the Omaha Public Schools grading system as well as an improved grade scale being field tested for future implementation.
11:00 am
WTV '16-'17 (Encore)
A student-produced program highlighting the activities and events from the Westside Community Schools.
11:30 am
Council Bluffs News
Students in the Electronic Media Studies program at Iowa Western Community College and the staff of CBTV bring viewers their Hometown Information.
12:00 pm
Hola Amigos!
This program focuses on bilingual English/Spanish learning activities for Pre-K and kindergarten. (States of Matter)
12:30 pm
I.C.U. Learning English (Encore)
This program focuses on English as a Second Language vocabulary for adults and young adults. (Building Good Character)
1:00 pm
I.C.U. Learning English (Encore)
This program focuses on English as a Second Language vocabulary for adults and young adults. (Citizenship Test: Civics, Geography & Holidays)
1:30 pm
I.C.U. Learning English (Encore)
This program focuses on English as a Second Language vocabulary for adults and young adults. (Safety)
2:00 pm
Inside Art
This 30 minute magazine program, produced by UNO School of Communication students, explores various art forms, the artists who create them and various venues where they may be experienced.
2:30 pm
OPS Career Center News (Repeat)
A student-produced program that focuses on issues and events that affect today's teens. Produced by the Omaha Public Schools Career Center 'Digital Video Production' students.
3:00 pm
Reflections In Time
Host Jack Newton interviews John Flocken, Dean of Arts and Sciences.
4:00 pm
Zoo Bar Blues
5:00 pm
Council Bluffs News
Students in the Electronic Media Studies program at Iowa Western Community College and the staff of CBTV bring viewers their Hometown Information.
5:30 pm
Inside Art
This 30 minute magazine program, produced by UNO School of Communication students, explores various art forms, the artists who create them and various venues where they may be experienced.
6:00 pm
WTV '16-'17 (Encore)
A student-produced program highlighting the activities and events from the Westside Community Schools.
6:30 pm
Bluffs Sports Zone
This weekly half hour sports program covers all the sporting events of Council Bluffs four high schools and the sporting events on the campus of Iowa Western.
7:00 pm
Required Reading
7:30 pm
OPS Career Center News (Repeat)
A student-produced program that focuses on issues and events that affect today's teens. Produced by the Omaha Public Schools Career Center 'Digital Video Production' students.
8:00 pm
Movies and Math
Westside Pre-Calculus students solve math problems visually.
8:30 pm
Consider This...(Encore)
Cathy Wyatt hosts an issues and information talk show covering topics concerning the Omaha community. (Nebraska Wineries)
9:00 pm
ICU Learning English
Learn basic and intermediate English vocabulary, conversational phrases and grammar presented with information on a variety of topics. (Money, Part 2)
9:30 pm
Council Bluffs News
Students in the Electronic Media Studies program at Iowa Western Community College and the staff of CBTV bring viewers their Hometown Information.
10:00 pm
The Knowledge Network: Viewer's Choice
10:00pm to Midnight
11:00 pm
The Knowledge Network: Viewer's Choice
10:00pm to Midnight

Cox Communications: 109          CenturyLink Prism: 79

12:00 am
Classic Arts Showcase
Midnight to 7:00am
1:00 am
Classic Arts Showcase
Midnight to 7:00am
2:00 am
Classic Arts Showcase
Midnight to 7:00am
3:00 am
Classic Arts Showcase
Midnight to 7:00am
4:00 am
Classic Arts Showcase
Midnight to 7:00am
5:00 am
Classic Arts Showcase
Midnight to 7:00am
6:00 am
Classic Arts Showcase
Midnight to 7:00am
7:00 am
Local Flavor
Grilled Tilapia
7:30 am
Local Flavor
Fresh Garden Tomatoes
8:00 am
Local Flavor
Roasted Piglet
8:30 am
Local Flavor
Vegetarian Grilling
9:00 am
V1 in the Studio
This program features a compilation of student projects produced by the Video 1 students from Metropolitan Community College.
9:30 am
The Gallery Series
The Gallery series will be a television/web show featuring the artists and work that is shown at the MCC Gallery of Art and Design at the Elkhorn Valley Campus. This show features "Surface Tension" photographs by Terri Warpinski.
10:00 am
Metro and More
MCC International Student Services
10:30 am
Metro and More
Faculty Insights: Mary Umberger/Brett Mertins/Sana Amoura-Patterson
11:00 am
Metro and More
MCC's Human Services Program
11:30 am
Metro and More
MCC's Commercial Drivers License Program: On the Move!
12:00 pm
Local Flavor
Grilled Tilapia
12:30 pm
Local Flavor
Fresh Garden Tomatoes
1:00 pm
V1 in the Studio
This program features a compilation of student projects produced by the Video 1 students from Metropolitan Community College.
1:30 pm
The Gallery Series
The Gallery series will be a television/web show featuring the artists and work that is shown at the MCC Gallery of Art and Design at the Elkhorn Valley Campus. This show features "Surface Tension" photographs by Terri Warpinski.
2:00 pm
Local Flavor
Roasted Piglet
2:30 pm
Local Flavor
Vegetarian Grilling
3:00 pm
Metro and More
MCC's Secondary Partnerships
3:30 pm
Metro and More
Tour the General Crook House
4:00 pm
Metro and More
National Coalition of Certification Centers: NC3 at MCC
4:30 pm
Metro and More
MCC's Fort Omaha Campus: It's On the Grow!
5:00 pm
Local Flavor
Roasted Piglet
5:30 pm
Local Flavor
Vegetarian Grilling
6:00 pm
V1 in the Studio
This program features a compilation of student projects produced by the Video 1 students from Metropolitan Community College.
6:30 pm
The Gallery Series
The Gallery series will be a television/web show featuring the artists and work that is shown at the MCC Gallery of Art and Design at the Elkhorn Valley Campus. This show features "Surface Tension" photographs by Terri Warpinski.
7:00 pm
Local Flavor
Grilled Tilapia
7:30 pm
Local Flavor
Fresh Garden Tomatoes
8:00 pm
Metro and More
HawkQuest: Celebrating Raptors
9:00 pm
Local Flavor
Roasted Piglet
9:30 pm
Local Flavor
Vegetarian Grilling
10:00 pm
Classic Arts Showcase
10:00pm to Midnight
11:00 pm
Classic Arts Showcase
10:00pm to Midnight